# SDR 96ZZZM1175

- Difficulty date: June 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31014
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1036
- Engine: Rroyce RB21122B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

LAX - FLT 150 - DURING CLIMB, SHUT DOWN NR 2 ENGINE, S/N 4813, DUE TO HIGH VIBRATION MONITORING.  FOUND METAL PARTICLES IN TAILPIPE.  REPLACED ENGINE.  ENGINE OPERATION THEN CHECKED NORMAL.  ENGINE TOTAL TIME 49,344, ENGINE CYCLES 16,215.
